Inscriere cercetatori

Site nou !

Daca nu va puteti recupera parola (sau aveti alte probleme), scrieti-ne la pagina de contact. Situl vechi se gaseste la adresa old.ad-astra.ro

Facebook

Numerical properties of equations involving high-order derivatives of pressure with respect to volume

Domenii publicaţii > Chimie + Tipuri publicaţii > Articol în revistã ştiinţificã

Autori: Claude F. Leibovici and Dan Vladimir Nichita

Editorial: Springer, Chemical Papers, 64 (1), p.106-113, 2010.

Rezumat:

This paper presents some unexpected features related to the solution of equations containing a high-order derivative of pressure with respect to volume equated to zero. For pure components, such equations define, in the pressure-temperature plane, nodal curves similar in shape to mixture spinodal curves. The analysis was made for a general form of two-parameter cubic equations of state and various numerical aspects for the Redlich-Kwong equation of state are exemplified.

Cuvinte cheie: cubic equations of state - high order derivatives of pressure with respect to volume - geometric locus - nodal curves

URL: http://www.springerlink.com/content/q6u720j7t747616r/